MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX27526UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombus (2101); Injury (2348)
Date of Event 09/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Index procedure was prompted by positive stress test.During index procedure, a resolute onyx drug-eluting stent was implanted in the lad.Approximately 14 months post procedure, patient suffered myocardial infarction of the target vessel and was treated with revascularization.Sponsor assessed event is not related to device or anti platelet medication.
 
Additional Manufacturer Narrative
Additional information: during the revascularization procedure two resolute onyx drug eluting stents were implanted (unknown vessel) and one nc euphora balloon catheter was used.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: there was no treatment of the mi with pci.Mi was not related to the target vessel.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: balloon angioplasty was carried out to treat 100% in-stent restenosis in the lcx.The late stent thrombosis occurred prior to the revascularization.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the investigator assessed the event as possibly related to the anti-platelet medication and not related to the device.Event was treated with medication and pci.Cec adjudicated the event as a non-q-wave mi of a non-target vessel, mdt extended historical spontaneous.Cec discovery late stent thrombosis.Correction: the patient recovered.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9144340
Report Number9612164-2019-04181
Device Sequence Number16799809
Product Code NIQ
UDI-Device Identifier00643169556928
UDI-Public00643169556928
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2019
Device Model NumberRONYX27526UX
Device Catalogue NumberRONYX27526UX
Device Lot Number0008595285
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer10/15/2019
01/02/2020
02/06/2020
02/03/2020
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date11/05/2019
01/24/2020
02/18/2020
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age68 YR
Patient Weight84